# SDR R61A2023031500189

- Difficulty date: March 10, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 46,285 hours, 27,976 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Unknown
- Part number: 17165056601
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAJOR****CRACK FOUND ON HSTAB RIB 10A  REPAIRED IAW 170EO-55-10-0004_1***MAJOR
